# SDR UALA2010080202767

- Difficulty date: August 1, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 34,789 hours, 4,244 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 654W00382
- Part serial: 101
- Condition: Failed
- Location: Slats
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SLATS PRIMARY FAIL PRIMARY (HYDRAULIC) SLAT DRIVE FAILURE.  SLATS OPERATING IN SECONDARY (ELECTRICAL) MODE.  REPLACED NR 2 FSEU PER MM, CHECKS OKAY.
